# SDR FDEA201003140845

- Difficulty date: March 14, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 453N181710
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, STA 740 SLOPE PANEL SUPPORT BENT AS MARKED LT SIDE.  BENT SLOPE PANEL AT STAS 740 LT SIDE R & R IAW EA F-5320-135824  (BS 740 SIDEWALL SUPPORT CHANNEL FABRICATION) AND SRM 51-40-12 REV 99.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
